# SDR 2006FA0000644

- Difficulty date: June 28, 2006
- Submitted: July 6, 2006
- Operation: General aviation
- Aircraft: N6720T
- Make and model: Beech 76
- Aircraft serial: ME335
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 10581002367
- Condition: Corroded
- Location: Fuselage
- Part time: 9,119 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-FRAME TUBE ASSY FAILED AT CORROSION PREVENTION PORT CAUSING LT MAIN GEAR COLLAPSE.  (K)
